# SDR AALA202201068287

- Difficulty date: January 1, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A300*
- Aircraft serial: 6482
- Aircraft time: 22,741 hours, 6,591 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 336000053
- Part serial: 28510D1
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 60,330 hours, 28,533 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE AGENT DISCHARGE LIGHT IS ON. **SUPPLEMENTAL REPORT FOR AALA202201038287: REPLACED APU FIRE EXTINGUISHER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-22-41 ** (CLOSED)
